Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 95, NWS San Francisco Bay Area, CA

June 3, 2016

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 3, 2016, 2:46 AM PDT. It took effect at Jun 3, 2016, 2:00 PM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 3, 2016, 2:46 AM PDT (09:46 UTC)
In effect from
Jun 3, 2016, 2:00 PM PDT
Expired
Jun 4, 2016, 2:50 AM PDT
In force
13 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

039 
WHUS76 KMTR 030946
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
246 AM PDT FRI JUN 3 2016

PZZ570-571-031100-
/O.CAN.KMTR.SC.Y.0091.000000T0000Z-160603T1800Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM-
246 AM PDT FRI JUN 3 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ530-031100-
/O.NEW.KMTR.SC.Y.0095.160603T2200Z-160604T0500Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
246 AM PDT FRI JUN 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
10 PM PDT THIS EVENING FOR THE NORTHERN SAN FRANCISCO BAY.
LOCALLY GUSTY WEST TO SOUTHWEST WINDS FROM 15 TO 25 KT ARE
EXPECTED TO DEVELOP FROM THE GOLDEN GATE TO ANGEL ISLAND AS A
SHALLOW MARINE LAYER TRIES TO PUSH INTO THE BAY LATER THIS
AFTERNOON AND EVENING.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
308 
WHUS76 KMTR 031612
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
912 AM PDT FRI JUN 3 2016

PZZ530-040015-
/O.CON.KMTR.SC.Y.0095.160603T2200Z-160604T0500Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
912 AM PDT FRI JUN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 10 PM PDT THIS EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
639 
WHUS76 KMTR 032050
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
150 PM PDT FRI JUN 3 2016


PZZ570-040500-
/O.EXB.KMTR.SC.Y.0095.160603T2100Z-160605T1100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
150 PM PDT FRI JUN 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-040500-
/O.EXB.KMTR.SC.Y.0095.160603T2100Z-160604T1100Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
150 PM PDT FRI JUN 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT SATURDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-040500-
/O.CON.KMTR.SC.Y.0095.160603T2200Z-160604T0500Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
150 PM PDT FRI JUN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
363 
WHUS76 KMTR 040404
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
904 PM PDT FRI JUN 3 2016

PZZ570-041215-
/O.CON.KMTR.SC.Y.0095.000000T0000Z-160605T1100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
904 PM PDT FRI JUN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-041100-
/O.CON.KMTR.SC.Y.0095.000000T0000Z-160604T1100Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
904 PM PDT FRI JUN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SATURDAY.

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-040515-
/O.CON.KMTR.SC.Y.0095.000000T0000Z-160604T0500Z/
SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO
BAY NORTH OF THE BAY BRIDGE-
904 PM PDT FRI JUN 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. 

* WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR 
  OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP 
  FOR MORE DETAILS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
896 
WHUS76 KMTR 040950
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
250 AM PDT SAT JUN 4 2016

PZZ570-041100-
/O.CAN.KMTR.SC.Y.0095.000000T0000Z-160605T1100Z/
WATERS FROM POINT ARENA TO POINT REYES 10-60 NM-
250 AM PDT SAT JUN 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

PZZ540-041100-
/O.CAN.KMTR.SC.Y.0095.000000T0000Z-160604T1100Z/
COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO
10 NM-
250 AM PDT SAT JUN 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 2:35 AM PDT, 11 minutes earlier.

Area forecast discussion, Jun 3, 2:35 AM PDT, 11 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
235 AM PDT FRI JUN 3 2016

.SYNOPSIS...A ridge of high pressure will maintain very warm and
dry conditions across inland areas through Saturday. Slight
cooling is expected by Sunday as a weak upper low moves across
California. No precipitation is forecast with this low.

&&

.DISCUSSION...as of 2:35 AM PDT Friday...Satellite imagery is
showing much less low cloudiness compared to 24 hours ago with
only a narrow strip of stratus along the coast from about Half
Moon Bay south. Stratus and fog also extends about half way down
the Salinas Valley with Watsonville and Monterey reporting 1/2
mile or less in fog. Even with less cloudiness, early morning
temperatures are running well over those from yesterday at this
time, probably because of the dose of daytime warming the area
received on Thursday. The warm head start in addition to more
hours of sunshine and an upper level ridge axis moving over
California will result in warmer high temperatures today across
the district, but especially inland. highs today are forecast to
range from the 70s at the coast to the 80s and 90s inland, and up
to 103 in the warmest inland hot spots.

An upper level low center will approach the California coast on
Saturday which will increase onshore flow and initiate a cooling
trend. Expect high temperatures to cool off by up to 5 degrees on
Saturday. Further cooling is anticipated on Sunday as low pressure
deepens over California. This low will bring increased chances of
thunderstorms over the Sierra Nevada over the weekend and into
next week, but no precipitation is expected this far west.

By Sunday and Monday an deepening marine layer will bring
increased stratus coverage to the coastal areas and locally inland
night and morning hours, and cooler temperatures as well.
Near normal, or even slightly below normal high temperatures are
anticipated for the remainder of the week as the area remains
under a broad trough of low pressure.

&&

.AVIATION...as of 10:48 PM PDT Thursday...For 06z tafs. Marine
layer has compressed to well under 1000 feet and latest satellite
shows it eroding from the Golden Gate southward. Latest update
will keep cigs out of ksfo and koak per latest trends and shallow
layer. Meanwhile shallow cigs will persist from khaf towards the
Monterey Bay terminals through about 16-17z Friday.

Vicinity of KSFO...Latest trends suggest vfr overnight through
Friday morning.

SFO Bridge Approach...Similar to SFO. vfr conditions forecast for
Friday morning.

Monterey Bay Terminals...300-400 foot cigs have moved in with some
1/2 mile fog being reported kmry. This will persist overnight
through about 16-17z Friday.

&&

.MARINE...as of 9:16 PM PDT Thursday...Northwesterly winds will
prevail over the coastal waters into the weekend. winds will be
locally stronger north of point reyes and north of the bay bridge.
a mixed swell will continue to impact the coast with a moderate
short period northwest swell and a long period southerly swell.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tday...SCA...Pt Arena to Pigeon Pt 10-60 nm until 11 AM

&&

PUBLIC FORECAST: Sims
AVIATION: RWW
MARINE: RWW

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayarea

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.